# SDR CALA2018110202241

- Difficulty date: October 30, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5323091020301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RT SIDE INTERCOSTAL AT FR29-30, STR 38R HAS OUT OF ROUND AND DOUBLE DRILLED HOLES. R&R INTERCOSTAL AT FR29-FR30, STR38R IAW SRM 51-72-11-911-001 AND SRM 51-42-11-001 PARA 2E AND 2F.
